| Catalog Number |
81324 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron select sps g124 they allege that they have no water coming through and the handpiece gets hot, no injury resulted.
Additional Manufacturer Narrative
04/21/2025 evaluation tech: tl er3 motor, pump worn g123 - poor air pressure regulation, low water flow due to debris buildup in isolation valve, debris buildup in the water filter.Cracked l connector.G124 - no issues found.Unit is functioning properly.Recommend checking all inserts being used are not worn, corroded, damaged and /or clogged.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Handpiece # :202405.Handpiece cable # :04240.